Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 81, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 30, 2021, 12:11 AM EDT for Bradford County, Pennsylvania. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2021, 12:11 AM EDT (04:11 UTC)
- Expired
- Jun 30, 2021, 12:33 AM EDT
- In force
- 22 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Bradford County, PA
The radar
The Binghamton radar (KBGM), 73 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
875
WUUS51 KBGM 300411
SVRBGM
PAC015-300445-
/O.NEW.KBGM.SV.W.0081.210630T0411Z-210630T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
1211 AM EDT Wed Jun 30 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southeastern Bradford County in northeastern Pennsylvania...
* Until 1245 AM EDT.
* At 1211 AM EDT, a severe thunderstorm was located over New Albany,
or 11 miles southwest of Wyalusing, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wilmot, Hollenback, Wyalusing, Monroe, New Albany, Overton,
Monroeton, Sugar Run, Franklindale and South Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4158 7669 4171 7656 4180 7626 4164 7620
4154 7623
TIME...MOT...LOC 0411Z 250DEG 32KT 4159 7647
HAIL...<.75IN
WIND...60MPH
$$
MPH1 follow-up statement
928
WWUS51 KBGM 300433
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1233 AM EDT Wed Jun 30 2021
PAC015-300443-
/O.CAN.KBGM.SV.W.0081.000000T0000Z-210630T0445Z/
Bradford PA-
1233 AM EDT Wed Jun 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRADFORD COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4158 7669 4171 7656 4180 7626 4164 7620
4154 7623
TIME...MOT...LOC 0431Z 250DEG 32KT 4166 7622
$$
MPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:42 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 29, 9:42 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
942 PM EDT Tue Jun 29 2021
.SYNOPSIS...
Scattered showers and thunderstorms continue across central NY
tonight, with another mild night ahead. A cold front will move
through on Wednesday afternoon with additional strong to severe
storms possible. Cooler and more unsettled weather will return
to the region for the end of the work week and holiday weekend.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
930 PM Update
Showers and thunderstorms, still with some gusty winds and heavy
downpours, continue mainly across the Finger Lakes and Southern
Tier at this time. Over the next couple of hours, these should
largely taper off, with just a chance for some additional
convection currently moving northeast through western PA to
graze our area. That activity off to our southwest is still
worth monitoring. While that next round would come into a
favorable environment in the wake of earlier activity across
central NY, northeast PA for the most part has missed out on
convection with plenty of elevated instability.
Otherwise, adjustments have been made to temperatures. We have
quickly cooled off behind an outflow boundary that moved south
from the Thruway to the Southern Tier, with temperatures
ranging from the lower 70s across most of central NY to the low
80s ahead of the boundary in northeast PA. With cloudy skies
and lots of ambient moisture, we may have difficulty dropping
back much more in central NY, whereas skies may remain clear for
much of the night to the south. So, still going with overnight
lows in the upper 60s and lower 70s.
400 PM Update
Active summer weather expected through the near term period.
Heat advisories remain in effect through Wednesday evening for
portions of the area. Isolated strong to severe thunderstorms
this evening, with another slight risk for severe weather on
Wednesday. Main threats will be isolated damaging winds, hail
and torrential downpours...as well as frequent cloud to ground
lightning.
Storms have fired up along a weak lake boundary (with sfc
convergence) along the NY Thruway corridor this afternoon. A few
of these storms have already been severe, with reports of penny
size hail and wind damage to trees, wires etc. A few other
storms have also developed across NE PA, specifically the
Wyoming Valley and Poconos. These seem to be weakening at the
moment, as bulk effective shear is very low down in this region.
The environment is a bit more favorable across CNY, with 20-25
kts of bulk effective shear and MLCAPE surpassing 2000 J/Kg on
the 19z SPC analysis. This is giving a supercell parameter just
over 2 from Syracuse east to Utica...which is rather favorable.
As expected DCAPE is 800-1000 J/kg, so plenty of potential
energy for localized microburst and strong wind gusts with these
storms. PWATS are also around 1.75 inches and therefore, if we
see any additional back building or training storms localized
flash-flood may become more of an issue.
Latest CAMS show just isolated to widely scattered storm
coverage into the evening hours across much of the area. Then
perhaps a brief break during the late evening. However, another
round of showers and storms will be possible overnight as the
convection from the Ohio Valley and Great lakes tries to press
east into our CNY zones. Still uncertainty on how well these
storms will hold together, so just went with chance PoPs for
now. Otherwise it will be another warm and muggy night with lows
in the upper 60s to mid-70s.
Wednesday should feature partly sunny skies in the morning,
before scattered thunderstorms redevelop across western NY by
midday or early afternoon. Then, scattered to numerous thunderstorms
will develop areawide and move east-southeast along an
advancing cold front in the afternoon and evening hours. The
main time frame for possible severe thunderstorms appears to be
from 2 PM to 10 PM. As mentioned above, almost all of our CWA is
now under a slight risk from SPC. Deep layer shear is much
higher tomorrow, between 30-45 kts, with MLCAPE again between
2000-3000 J/Kg. PWATS will once again be between 1.75 to 2.00",
so isolated flash flooding remains possible.
It won't be quite as hot tomorrow across CNY, but from the
Southern Tier southward into NE PA another very hot and humid
day is forecast. Therefore, decided to issue a heat advisory for
Tompkins,Chemung,Tioga,Broome and Sullivan county in NY, along
with all of our NE PA counties. Maximum heat index values in the
advisory areas will be 95 to 104 degrees.
The frontal boundary slows and somewhat stalls over NE PA and
southern NY Wednesday night. This will act as a focal point for
some additional scattered showers and isolated t'storms. It will
be slightly cooler, with overnight lows in the mid to upper 60s.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A trough of low pressure will be the main weather driver for this
period. This trough will dig into the Great Lakes region
Wednesday night into Thursday morning, pushing a cold front
through our area. Rain showers and thunderstorms should fire
along this front late Wednesday night, which will slowly move
west to east through the day. The Twin Tiers will have the best
chance to see precipitation as the front moves through the
area. Continued shortwaves will stream through the trough,
allowing scattered rain showers and thunderstorms to persist
into the overnight hours.
On Friday, the upper level trough cuts off over the Great Lakes and
digs further into the Ohio River Valley. This keeps our area on
the leading edge of the trough, generating scattered rain
showers and thunderstorms throughout the day. Thunderstorm
chances diminish after daytime heating subsides but rain shower
chances will continue into the overnight. Rainfall amounts
during this period could reach a couple of inches across The
Twin Tiers, Catskills and Poconos, with locally higher amounts
over areas impacted by several storms.
Temperatures for this period will start off Thursday morning in
the mid to upper 60s, but as the front moves through and
advects in a cooler, dryer airmass, temps will only reach the
mid to upper 70s with dewpoints dropping throughout the day. Low
temps Thursday night into Friday morning will see areas in the
mid to upper 50s with dryer air in place. Fridays highs will
range in the 70s across the CWA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models have been in pretty good agreement on the evolution of
the trough over our area through the extended period. The upper low
cuts off over Ohio and moves eastward, south of our area. This
allows for a chance PoPs to occur through early next week, with
thunderstorms during daytime heating and rain showers occurring
in the overnight hours. Temperatures will be relatively cool
during the weekend as the trough sits over us, with highs in the
70s and lows in the 50s. A slight warming trend will occur into
early next week, with highs getting back into the low to mid
80s.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
Scattered showers and embedded thunderstorms are moving through
central NY early this evening. Any storms will bring brief to
occasional IFR restrictions, and this is covered with tempo
groups in the TAFs...mainly through about 03-04z this evening.
Overnight, there may be a few showers lingering at times and an
outside chance for a stray thunderstorm. However, confidence in
any organized convection has lowered overnight, so have removed
any mention of tsra after 06z into Wednesday morning.
The other thing to watch will be for some light fog or mist to
occasionally impact any terminal, thinking mainly MVFR. Some
denser valley fog looks to redevelop at ELM tonight and into the
predawn hours Wednesday morning. Have an IFR tempo from 07-11z
Wednesday for this potential at ELM. Light and variable winds
expected overnight. Expect west-southwest winds 8-15 kts on
Wednesday.
Scattered t'storms will redevelop around or just after 18z
across CNY and slowly move southeast through 00z Thursday. Some
of the storms may be strong to severe with heavy rain, hail and
gusty winds. Any storm could bring IFR or low restrictions at
times to the terminals.
Outlook...
Wed night...Scattered showers linger with MVFR fuel alternate to
possibly some IFR CIGS around. Light fog or mist also possible.
Thursday through Saturday...Again mainly VFR but restrictions
likely in showers and thunderstorms especially in the afternoon.
Sunday...Showers and possible thunderstorms with occasional
restrictions.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 10 AM to 8 PM EDT Wednesday for PAZ038>040-
043-044-047-048-072.
NY...Heat Advisory from 10 AM to 8 PM EDT Wednesday for NYZ024-025-
055-056-062.
&&
SYNOPSIS...MJM
NEAR TERM...HLC/MJM
SHORT TERM...JTC
LONG TERM...JTC
AVIATION...MJMHazardous weather outlook, Jun 29, 8:36 PM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 836 PM EDT Tue Jun 29 2021 NYZ024-025-055-056-062-PAZ038>040-043-044-047-048-072-010045- Chemung-Tompkins-Tioga-Broome-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 836 PM EDT Tue Jun 29 2021 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms will bring localized heavy rainfall this evening, with some spot flooding possible. An isolated strong to severe thunderstorm with damaging winds is also still possible through midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms on Wednesday. A slow-moving front will trigger scattered severe thunderstorms, with gusty winds and large hail possible. Some of these storms may also be capable of producing heavy rain which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-015>018-022-023-036-037-044>046-057-010045- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Madison-Southern Oneida-Cortland-Chenango-Otsego-Delaware- 836 PM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Scattered thunderstorms will bring localized heavy rainfall this evening, with some spot flooding possible. The risk of severe thunderstorms and damaging winds has diminished. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for severe thunderstorms on Wednesday. A slow-moving front will trigger isolated severe thunderstorms, with gusty winds and hail possible. Some of these storms may also be capable of producing heavy rain which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Jun 29, 10:22 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1022 PM EDT Tue Jun 29 2021
NYZ057-300245-
Delaware-
1022 PM EDT Tue Jun 29 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DELAWARE
COUNTY...
At 1022 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Roxbury to near Margaretville. Movement
was east at 25 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Roxbury, Margaretville, Fleischmanns, Arkville, Dunraven, Big Pond
Campsite, Halcottsville, Little Pond Campground and New Kingston.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4221 7453 4220 7453 4217 7446 4215 7450
4215 7453 4212 7456 4202 7477 4201 7487
4237 7465 4238 7449 4235 7443
TIME...MOT...LOC 0222Z 266DEG 20KT 4227 7456 4214 7471
MPHSpecial weather statement, Jun 29, 10:27 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1027 PM EDT Tue Jun 29 2021
PAZ038-039-043-300315-
Wyoming-Susquehanna-Bradford-
1027 PM EDT Tue Jun 29 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSQUEHANNA...
BRADFORD AND WESTERN WYOMING COUNTIES...
At 1027 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Windham to near South Branch to near
Overton. Movement was east at 20 mph. Additional thunderstorms were
located in southwestern Susquehanna County.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Sayre, Rush, Athens, Towanda, West Franklin, Wysox, Springville,
Sheshequin, Ulster and Litchfield.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4141 7627 4154 7622 4159 7682 4200 7658
4200 7587 4167 7592 4140 7615
TIME...MOT...LOC 0227Z 263DEG 18KT 4198 7628 4165 7638 4150 7653
MPHSpecial weather statement, Jun 29, 10:44 PM EDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Binghamton NY 1044 PM EDT Tue Jun 29 2021 NYZ056-300330- Broome- 1044 PM EDT Tue Jun 29 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BROOME COUNTY... At 1044 PM EDT, a strong thunderstorm was located over Vestal Center, or near Binghamton, moving east at 20 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Binghamton, Vestal, Johnson City, Endicott, Kirkwood, Conklin, Port Dickinson, Vestal Center, Endwell and Sanitaria Springs. Heavy rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4200 7607 4209 7610 4223 7573 4200 7563 TIME...MOT...LOC 0244Z 251DEG 16KT 4204 7597 MPH
Local storm report, Jun 29, 10:54 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1054 PM EDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG AUBURN 42.93N 76.57W
06/29/2021 CAYUGA NY TRAINED SPOTTER
ROCKEFELLER RD.
&&Special weather statement, Jun 29, 11:50 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Binghamton NY 1150 PM EDT Tue Jun 29 2021 NYZ022-300430- Steuben- 1150 PM EDT Tue Jun 29 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEUBEN COUNTY... At 1148 PM EDT, radar indicated strong thunderstorms were located along a line extending from extreme southwestern Steuben County in New York and across central Tioga County in Pennsylvania. Movement was east at 30 mph. This line of storms will graze southern Steuben County. If they hold together, they will reach Corning around 1230 AM. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Corning, Caton, Lindley, Painted Post, Addison, Woodhull, Jasper, Troupsburg, South Corning and Lawrenceville. Heavy rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4207 7768 4225 7711 4200 7697 4200 7767 TIME...MOT...LOC 0348Z 252DEG 31KT 4205 7759 4188 7732 4168 7728 MPH
Special weather statement, Jun 30, 12:00 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1200 AM EDT Wed Jun 30 2021
PAZ038-043-047-300430-
Wyoming-Bradford-Luzerne-
1200 AM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LUZERNE...SOUTHERN
BRADFORD AND WESTERN WYOMING COUNTIES...
At 1158 PM EDT, clusters of strong thunderstorms were located over
much of Sullivan County in Pennsylvania, and were spreading north
and east at 25 mph. These storms will graze southern Bradford
County, and may work into western portions of Luzerne and Wyoming
Counties.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Harveys Lake, Canton, West Franklin, Wilmot, Hollenback, Noxen,
Mehoopany, Wyalusing, Meshoppen and Monroe.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4122 7632 4130 7631 4154 7622 4160 7687
4173 7689 4174 7612 4164 7612 4163 7600
4149 7600 4126 7606
TIME...MOT...LOC 0358Z 255DEG 24KT 4151 7666
MPHThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:27 PM EDT | Special Weather Statement | BGM | Bradford | 48 min |
| Jun 30, 12:00 AM EDT | Special Weather Statement | BGM | Wyoming | 30 min |
| Jun 30, 12:28 AM EDT | Special Weather Statement | BGM | Bradford | 47 min |
| Jun 30, 12:40 AM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Wayne, Wyoming | 3 hr |
| Jun 30, 12:54 AM EDT | Special Weather Statement | BGM | Bradford | 36 min |
| Jun 30, 1:24 AM EDT | Special Weather Statement | BGM | Bradford | 36 min |
| Jun 30, 2:33 PM EDT | Special Weather Statement | BGM | Susquehanna | 27 min |
| Jun 30, 2:57 PM EDT | Special Weather Statement | BGM | Susquehanna | 33 min |
| Jun 30, 3:27 PM EDT | Special Weather Statement | BGM | Susquehanna | 33 min |
| Jun 30, 3:38 PM EDT | Special Weather Statement | BGM | Bradford | 37 min |
| Jun 30, 3:44 PM EDT | Special Weather Statement | BGM | Luzerne | 31 min |
| Jun 30, 3:54 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 51 min |
| Jun 30, 3:58 PM EDT | Special Weather Statement | BGM | Wayne | 32 min |
| Jun 30, 4:12 PM EDT | Special Weather Statement | BGM | Wayne | 33 min |
| Jun 30, 4:16 PM EDT | Areal Flood Advisory | BGM | Bradford | 106 min |
| Jun 30, 4:20 PM EDT | Special Weather Statement | BGM | Wyoming | 25 min |
| Jun 30, 4:32 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 43 min |
| Jun 30, 4:33 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 42 min |
| Jun 30, 4:50 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wayne | 40 min |
| Jun 30, 4:59 PM EDT | Special Weather Statement | BGM | Luzerne | 31 min |
| Jun 30, 5:07 PM EDT | Special Weather Statement | BGM | Wayne | 38 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | BGM | Wayne | 35 min |
| Jun 30, 5:32 PM EDT | Special Weather Statement | BGM | Bradford, Susquehanna | 43 min |
| Jun 30, 5:49 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 41 min |
| Jun 30, 5:59 PM EDT | Special Weather Statement | BGM | Wayne | 46 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.